MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC CHRONOS(TM) BETA-TCP STRIP 100MM X 25MM X 3MM-STERILE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC CHRONOS(TM) BETA-TCP STRIP 100MM X 25MM X 3MM-STERILE
Model Number 07.801.101.99S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/ investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/ or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the chronos beta tcp strip caused a post-operative infection.The reported device was implanted on (b)(6) 2018.The issue was discovered during a post-op visit.Patient consequence is unknown.This report involves one (1) chronos (tm) beta-tcp strip 100mm x 25mm x 3mm-sterile.This is report 1 of 1 for (b)(4).This product complaint is related to (b)(4), which captures the reported event involving patient two (2) with chronos strip lot ds700911, implanted on (b)(6) 2019.This report is for (b)(4) and will capture the event involving patient one (1) with chronos strip lot # dse8043, implanted on (b)(6) 2018.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6- product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot manufacturing location: supplier - (b)(4) and released by: monument, release to warehouse date: 06-feb-2018, expiration date: 28-dec-2019, part number: 07.801.101.99s, chronos (tm) beta-tcp strip 100mm x 25mm x 3mm ¿ sterile, lot number: dse8043 (sterile).This lot met all dimensional, visual, sterility and packaging criteria with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CHRONOS(TM) BETA-TCP STRIP 100MM X 25MM X 3MM-STERILE
Common Device Name
CHRONOS(TM) BETA-TCP STRIP 100MM X 25MM X 3MM-STERILE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9977972
Report Number2939274-2020-01928
Device Sequence Number14276874
Product Code MQV
UDI-Device Identifier10705034753706
UDI-Public(01)10705034753706
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K071046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/28/2019
Device Model Number07.801.101.99S
Device Catalogue Number07.801.101.99S
Device Lot NumberDSE8043
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/26/2020
Supplement Date Received by Manufacturer05/01/2020
Initial Report FDA Received Date04/20/2020
Supplement Report FDA Received Date05/07/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight61